MathSciNet Relay Station
MathSciNet bibliographic data
MR1422129 57M25 (92C40 92D20)
Miller, David; Benham, Craig Fixed-writhe isotopies and the topological conservation law for closed, circular DNA. J. Knot Theory Ramifications 5 (1996), no. 6, 859–866.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement